# SDR DALA2022022701235

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ERA 596823-14 SECTION I ISSUED FOR REPAIR TO STA 472-616 FWD CAR GO, LOWER THRESHOLD INNER CHORD. CORRECTIVE ACTION: DTA DTE IS REQUIRED AT OR BEFORE 37499 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 00-596823 (2131499)
